# SDR DXTA2017060606407

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 1,579 hours, 858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HAD TO BE MANUALLY EXTENDED, AFTER DOING A OCF FOR THE AIR DRIVEN GENERATOR DROP.  SWUNG GEAR IAW CL650 AMM 32-303-00 REV 5. NO DEFECTS NOTED.
